Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On Gronwall's inequality


Authors: S. C. Chu and F. T. Metcalf
Journal: Proc. Amer. Math. Soc. 18 (1967), 439-440
MSC: Primary 45.40
MathSciNet review: 0212529
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45.40

Retrieve articles in all journals with MSC: 45.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1967-0212529-0
PII: S 0002-9939(1967)0212529-0
Article copyright: © Copyright 1967 American Mathematical Society